$P$-strongly regular near-rings
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 483-488
Printed September 1, 2012
P. Dheena and C. Jenila
Annamalai University, Annamalai University
Abstract : In this paper we introduce the notion of $P$-strongly regular near-ring. We have shown that a zero-symmetric near-ring $N$ is $P$-strongly regular if and only if $N$ is $P$-regular and $P$ is a completely semiprime ideal. We have also shown that in a $P$-strongly regular near-ring $N$, the following holds: (i) $Na+P$ is an ideal of $N$ for any $a \in N$. (ii) Every $P$-prime ideal of $N$ containing $P$ is maximal. (iii) Every ideal $I$ of $N$ fulfills $I+P=I^{2}+P$.
Keywords : $P$-regular, $P$-strongly regular, $P$-prime ideal, completely semiprime ideal
MSC numbers : 16Y30, 16Y60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd